# SDR USAA2013040800028

- Difficulty date: April 1, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N171US
- Make and model: Airbus A321-211
- Aircraft serial: 1465
- Aircraft time: 42,176 hours, 15,272 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311141420200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK - LEVEL 2 GALVANIC CORROSION ON RAIL/TRACK BETWEEN FR20 TO FR24, -Y189.  REPLACED RAIL/TRACK BETWEEN FR20 TO FR24, -Y189 IAW A321 SRM 51-74-00, 53-11-14 & 51-42-11.
